MathSciNet Relay Station
MathSciNet bibliographic data
MR2894792 94C10 (93D15)
Jia, Qiang; Tang, Wallace K. S.; Halang, Wolfgang A. Leader following of nonlinear agents with switching connective network and coupling delay. IEEE Trans. Circuits Syst. I. Regul. Pap. 58 (2011), no. 10, 2508–2519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement